# SDR WX0A2024050832036

- Difficulty date: April 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 44,406 hours, 26,894 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 4000-0011: REAR KEEL FAIRING CRACK ON R/H PYLON AFT LOWER FAIRING. / REAR KEEL FAIRING CRACK ON R/H PYLON AFT LOWER FAIRING REPAIRED IAW S.R.M. 54-56-11-283-013  PARA. (5) REV. 148. THIS REPAIR TASK IS CATEGORY (A).  NO FURTHER INSPECTION REQUIRED.  SEE AWS-2 FOR N.D.T. REPORT MWO57971-28 GTAW MACHINE:  PA049      DUE DATE:  AUG/15/2024 DESCRIPTION:  FILLER ROD ALLOY H-W .045""      P/N:  AMS5786 .045""      PO#:  1001273516"
